Advertisement

Siberian Mathematical Journal

, Volume 18, Issue 2, pp 200–210 | Cite as

Three-dimensional homogeneous spaces

  • V. V. Gorbatsevich
Article

Keywords

Homogeneous Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    G. Mostow, “The extensibility of local Lie groups of transformations and groups on surfaces,” Ann. Math.,52, No. 3, 606–636 (1950).Google Scholar
  2. 2.
    V. V. Gobatsevich, “On the classification of homogeneous spaces,” Dokl. Akad. Nauk SSSR,216, No. 5, 968–971 (1974).Google Scholar
  3. 3.
    L. Auslander, “An exposition of the structure of solvmanifolds. Part I: Algebraic theory,” Bull. Am. Math. Soc.,79, No. 2, 227–261 (1973).Google Scholar
  4. 4.
    D. Husemoller, Fiber Bundles, McGraw-Hill, New York (1966).Google Scholar
  5. 5.
    G. Mostow, “Factor spaces of solvable groups,” Ann. Math.,60, No. 1, 1–27 (1954).Google Scholar
  6. 6.
    G. Mostow, “On maximal subgroups in real Lie groups,” Ann. Math.,74, No. 3, 503–517 (1961).Google Scholar
  7. 7.
    A. L. Onischik, “On transitive compact transformation groups,” Mat. Sb.,60, No. 4, 447–485 (1963).Google Scholar
  8. 8.
    A. L. Onishchik, “On Lie groups that are transitive on compact manifolds. II,” Mat. Sb.,74, No. 3, 398–416 (1967).Google Scholar
  9. 9.
    H.-C. Wang, “On the deformation of a lattice in a Lie group,” Am. J. Math.,95, No. 2, 189–212 (1963).Google Scholar
  10. 10.
    L. Auslander, L. Green, and F. Hahn, Flows on Homogeneous Spaces, Ann. of Math. Studies, No. 53, Princeton Univ. Press, Princeton, New Jersey (1963).Google Scholar
  11. 11.
    H. Weyl, Classical Groups, Their Invariants and Representations, Princeton Univ. Press, Princeton, New Jersey (1946).Google Scholar
  12. 12.
    W. Johnson, “Presentation of solvmanifolds,” Am. J. Math.,94, No. 1, 82–102 (1972).Google Scholar
  13. 13.
    J. Tollefson, “The compact three-manifolds covered by S2×R1” Proc. Am. Math. Soc.,45, No. 3, 461–462 (1974).Google Scholar
  14. 14.
    P. Orlik, Seifert Manifolds, Springer-Verlag, Berlin (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • V. V. Gorbatsevich

There are no affiliations available

Personalised recommendations